# SDR USAA050357

- Difficulty date: February 22, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Engine: Cfmint CFM563B2
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 65C2638415A
- Condition: Delaminated
- Location: Lt Elevator Tab
- Part time: 40,959 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q4 - EXT COMPOSITE SURFACE, .500 INCH AREA OF DELAMINATION, LT ELEVATOR TAB TOP IB CORNER.  PREPARED DAMAGED AREA, INSTALLED REPAIR PLYS, HARDWARE, REFINISHED IAW SRM 55-20-01 AND 51-70-05.  (K)
